roaccutane with exams? is it a good idea??? HELP!!!

GD Star Rating
loading...

good evening all
hello, i am philip and i am in the uk.
im in a bit of a sticky situation, and i would greatly appreciate some guidance from you all.
ive been on almost every doctor prescribed medicine, creams, tablets, you name it. but… none have worked. yesterday, i went to a dermatologists, and i was told that roaccutane is the next step forward, almost guaranteeing success.
now, i think myself as a reasonably sound person mentally, and i am not prone to depressiopn or anything like that.
but, i am on chinese herbal medicine at the moment, and it seems to be, slowly, making improvements.
however, i am reluctant to start roaccutane, as i have my GCSEs in the next 2 months, and i quite obviously dont want to be depressed or anxious during these VERY important exams. so… the big queston is… do you think i should go on roaccutane and risk the depression, or should i stick with the chinese stuff until after the exams?
the problem is, is that i will be starting a new school in 5 months, and i want to make a good first impression, for obvious reasons, but if i leave it until after the exams, i wont be ‘clear’
so… waddaya think?????????
thanks alot, cheers
phil

  1. geckogirl added:

    hey,

    yip, i also thought i was a reasonably normal person until the roaccutane brought out the monster in me! :P
    if you say you are noticing improvements with the herbal stuff, i’d definately say stick to it… you dont wanna be struggling with roaccutane side effects while doing exams… you’ll have enough stress in your life…
    well, thats my opinion anyway…

    good luck!!

  2. jonbragger added:

    going on roaacutane in summer is not good, as your skin becomes ultra sensitive to sunrays! I know what you mean about trying to make a good impression though. I found that i haven’t changed personally at all whilst being on R, however people have said i have more mood swings! everyone is different but it hasn’t effected my studies so i doubt it would yours! gd luck with what ever u decide

  3. pdblue added:

    NOT everyone gets depressed while on accutane/roaccutane!!! Everybody is different and will react differently to it!! Personally in my case, I got alittle moody at first but that was only because it was that time of the month for me! As far as being on it during the summer, again…everyone is different, some become very sensitive to sunlight and can burn easily, if thats the case….wear sunblock! In my case, I still go tanning atleast twice a week and never got burned!! Ive found quite a few people in this forum who dont have much positive to say about the drug, I on the other hand have more positive than negative to say!! Good luck with whatever direction you decide to go :D